Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 151, NWS Topeka, KS

June 30, 2005Clay County, Ottawa County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 30, 2005, 1:00 AM CDT for Clay County, Ottawa County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2005, 1:00 AM CDT (06:00 UTC)
Expired
Jun 30, 2005, 1:25 AM CDT
In force
25 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Clay County, KS, Ottawa County, KS

The radar

The Topeka radar (KTWX), 97 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 6.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1237 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
2201 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 300600
SVRTOP
KSC027-143-300645-
/O.NEW.KTOP.SV.W.0151.050630T0600Z-050630T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
100 AM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLAY COUNTY IN NORTH CENTRAL KANSAS
  NORTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS

* UNTIL 145 AM CDT

* AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF OAK HILL...OR ABOUT 19 MILES SOUTHWEST OF CLAY CENTER...
  MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OAK HILL...
  IDANA...
  WAKEFIELD...

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3930 9745 3930 9737 3935 9736 3936 9733
      3936 9697 3917 9697 3919 9744

$$
2 follow-up statements
000 
WWUS53 KTOP 300619
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
118 AM CDT THU JUN 30 2005

KSC143-300628-
/O.CAN.KTOP.SV.W.0151.000000T0000Z-050630T0645Z/
OTTAWA-
118 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY HAS BEEN
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS SINCE EXITED THE COUNTY.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9735 3931 9735 3935 9736 3936 9733
      3936 9697 3917 9697 3918 9733

$$

KSC027-300645-
/O.CON.KTOP.SV.W.0151.000000T0000Z-050630T0645Z/
CLAY-
118 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 145 AM CDT FOR
CENTRAL CLAY COUNTY...

AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES SOUTH OF IDANA...OR ABOUT 10 MILES SOUTHWEST OF CLAY
CENTER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
WAKEFIELD.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9735 3931 9735 3935 9736 3936 9733
      3936 9697 3917 9697 3918 9733

$$
000 
WWUS53 KTOP 300625
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
125 AM CDT THU JUN 30 2005

KSC027-300635-
/O.CAN.KTOP.SV.W.0151.000000T0000Z-050630T0645Z/
CLAY-
125 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAY COUNTY HAS BEEN
CANCELLED...

AT 125 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3930 9735 3931 9735 3935 9736 3936 9733
      3936 9697 3917 9697 3918 9733

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:53 PM CDT, 9 hours 7 minutes earlier.

Area forecast discussion, Jun 29, 3:53 PM CDT, 9 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
353 PM CDT WED JUN 29 2005

.DISCUSSION...

SHORTWAVE THAT SET OFF MORNING SHOWERS LIFTED TO THE NORTHEAST...BUT
IS BEING QUICKLY FOLLOWED BY A STRONGER WAVE.  AT 18Z...H500 JET MAX
WAS LOCATED FROM SOUTHWEST KANSAS TOWARD EASTERN MINNESOTA.  THIS
MAX WILL LIFT NORTH BY 00Z WITH THE RIGHT ENTRANCE REGION LOCATED
ACROSS WESTERN KANSAS.  THESE UPPER FEATURES WERE PRESENT OVER A
SURFACE WIND SHIFT LINE FROM SOUTHWEST KANSAS TO EASTERN NEBRASKA
THIS AFTERNOON.  WIDESPREAD CU DEVELOPMENT WAS OCCURRING ON
SATELLITE ALONG THIS FRONTAL BOUNDARY BY MID-AFTERNOON.

STORM DEVELOPMENT THIS EVENING SHOULD BE RESTRICTED TO WESTERN
PORTIONS OF THE FORECAST AREA...WITH SEVERE WEATHER POSSIBLE.  STORM
PROGRESSION WITH THE FRONT WILL BE SLOW WITH THE H500 JET ENTRANCE
REGION HOLDING ACROSS THE NORTHCENTRAL COUNTIES THIS EVENING.  BY
MIDNIGHT THE SURFACE BOUNDARY SHOULD REACH FROM AROUND HIAWATHA TO
NEAR ABILENE WITH THE CENTER OF BEST POPS AFTER MIDNIGHT FROM AROUND
TOPEKA TO COUNCIL GROVE.

THE FRONT SHOULD BE MOVING SOUTH OF I-35 AT SUNRISE THURSDAY WITH
CHANCE POPS IN THAT AREA WITH SLIGHT CHANCE WORDING NORTH TO AROUND
I-70.  WILL SHOW SLIGHT CHANCE POPS ALONG AND SOUTH OF I-35 THURSDAY
AFTERNOON WITH THE FRONT PUSHING INTO NORTHEAST OKLAHOMA.  EXPECTING
CLOUDS TO BE DECREASING FROM THE NORTH ON THURSDAY WITH WARMEST
HIGHS NEAR THE NEBRASKA BORDER WITH MORE SUNSHINE BY AFTERNOON WITH
SECONDARY WAVE ON BACKSIDE OF H500 LOW SWEEPING ACROSS THE REGION.

FRONT GRADUALLY SAGS SOUTH THURSDAY NIGHT...WILL KEEP SOME LOW POPS
DURING THE EVENING HOURS FOR PORTIONS OF EAST CENTRAL KANSAS...AND
END PRECIPITATION CHANCES AFTER MIDNIGHT OVER CWA.  LOWS THURSDAY
NIGHT LOW TO MID 60S...NORTH TO SOUTH.

FRIDAY...NORTHEAST TO EAST FLOW OVER CWA BEHIND FRONT...HIGHS IN THE
MID TO UPPER 80S...NORTHEAST TO SOUTHWEST PORTIONS OF CWA. FOR
FRIDAY NIGHT...WARM ADVECTION SETTING UP...HAVE LOW POPS FOR FAR
WESTERN PORTIONS OF CWA.

FOR THE SATURDAY INTO SUNDAY PERIOD...LATEST MODEL TRENDS ARE
SHOWING NORTHWEST FLOW TRANSITIONING TO SOUTHWEST FLOW ALOFT.  LEE
SIDE HIGH PLAINS TROUGHING SETS UP.  WENT DRY FOR SATURDAY. HIGHS
GENERALLY IN THE LOWER 90S.  BY SATURDAY NIGHT...WITH LEE SIDE
TROUGH DEEPENING AND HINT OF WARM ADVECTION...HAVE ADDED SOME 20
PERCENT POPS TO CWA AND KEPT SLIGHT CHANCES FOR SUNDAY GENERALLY
NORTH OF I70 WITH WARM FRONT LIFTING NORTH.  HIGHS LOW TO MID 90S
SUNDAY.

ECMWF AND LATEST GFS SHOWING SHORTWAVE ENERGY MOVING ACROSS CWA
SUNDAY NIGHT INTO MONDAY WITH ANOTHER PIECE OF ENERGY TRAILING
BEHIND LEAD FEATURE.  WITH BOUNDARY IN PROXIMITY AND PIECES OF
SHORTWAVE ENERGY DRIFTING BY AT VARIOUS TIMES...HAVE OPTED TO PLACE
SOME LOW POPS ACROSS NORTHERN HALF OF CWA SUNDAY NIGHT...AND ACROSS
CWA MONDAY AND MONDAY NIGHT. GIVEN THE HOLIDAY...AND CONCERNS ABOUT
FRONTAL POSITION AND SHORTWAVE TIMING...THOUGHT IT BEST TO HAVE SOME
MENTION PRECIPITATION CHANCES.  SOME POTENTIAL FOR PRECIP ON TUESDAY
WITH GFSLR INDICATING SOME CONVECTIVE FEEDBACK PROBLEMS BY 00Z WED
AND LARGE QPF FOR SOUTHERN NEBRASKA/NORTHEAST KANSAS.  KEEPING
TUESDAY AND WEDNESDAY DRY FOR NOW TO GET SOME CONTINUITY WITH LATER
RUNS.  SAME GFS RUN WOULD HAVE RIDGING INTO THE AREA ON WEDNESDAY.
HIGHS GENERALLY FROM AROUND 90 TO LOW TO MID 90S SOUTH FOR TUESDAY
AND WEDNESDAY.

&&

.TOP...WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DR/PF
Hazardous weather outlook, Jun 29, 10:36 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1036 PM CDT WED JUN 29 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-301000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
1036 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS NORTH OF INTERSTATE 70 THIS EVENING ARE EXPECTED TO
SLOWLY PUSH SOUTH AS THE NIGHT PROGRESSES.  SEVERE THUNDERSTORMS ARE
POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN HAZARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL LINGER ACROSS PARTS OF NORTHEAST AND EAST
CENTRAL KANSAS ON THURSDAY...MAINLY FOR AREAS ALONG AND SOUTH OF
INTERSTATE 70.  THUNDERSTORM CHANCES WILL CONTINUE FOR AREAS MAINLY
ALONG AND SOUTHEAST OF INTERSTATE 35 THURSDAY EVENING. THERE IS A
POTENTIAL AGAIN FOR SEVERE THUNDERSTORMS...DURING THE AFTERNOON AND
EVENING HOURS FOR THESE AREAS.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY NIGHT OVER
NORTH CENTRAL AND PARTS OF EAST CENTRAL KANSAS.  THUNDERSTORM CHANCES
WILL RETURN TO MUCH OF THE AREA SATURDAY NIGHT INTO SUNDAY AND
SUNDAY NIGHT...WITH A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE AREA
INDEPENDENCE DAY INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATER TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Local storm report, Jun 29, 7:36 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
736 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     3 N HADDAM              39.90N 97.30W
06/29/2005                   WASHINGTON         KS   TRAINED SPOTTER

            POWER POLE KNOCKED DOWN...LEANING OVER ROAD NORTH OF
            SPOTTERS HOUSE.

&&

CAVANAUGH
Local storm report, Jun 29, 9:42 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
942 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     BELLEVILLE              39.82N 97.63W
06/29/2005                   REPUBLIC           KS   LAW ENFORCEMENT

            BELLEVILLE CITY POLICE OFFICER REPORTED LARGE TREE LIMBS
            DOWN IN A FEW PLACES THROUGHOUT THE CITY.

0455 PM     TSTM WND DMG     BELLEVILLE              39.82N 97.63W
06/29/2005                   REPUBLIC           KS   LAW ENFORCEMENT

            KANSAS STATE HIGHWAY PATROL REPORTED THUNDERSTORM WINDS
            KNOCKED OVER LARGE COMMERCIAL DUMPSTER NEAR BELLEVILLE
            PORT OF ENTRY.

0505 PM     TSTM WND DMG     MUNDEN                  39.91N 97.54W
06/29/2005                   REPUBLIC           KS   LAW ENFORCEMENT

            REPUBLIC COUNTY DISPATCH REPORTED A COUPLE OF FARM
            BUILDINGS DOWNED DUE TO STRONG WINDS.

0515 PM     TSTM WND DMG     3 N HADDAM              39.90N 97.30W
06/29/2005                   WASHINGTON         KS   TRAINED SPOTTER

            POWER POLE KNOCKED DOWN...LEANING OVER ROAD NORTH OF
            SPOTTERS HOUSE.

&&

CAVANAUGH
Special weather statement, Jun 29, 9:56 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
956 PM CDT WED JUN 29 2005

KSZ008>012-020>024-034-300356-
BROWN-CLAY-CLOUD-JACKSON-MARSHALL-NEMAHA-OTTAWA-POTTAWATOMIE-
REPUBLIC-RILEY-WASHINGTON-
INCLUDING THE CITIES OF...CLAY CENTER...CONCORDIA...HIAWATHA...
MANHATTAN AND MARYSVILLE
956 PM CDT WED JUN 29 2005

...SEVERE THUNDERSTORM WATCH NUMBER 555 HAS BEEN CANCELLED...

THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE SEVERE THUNDERSTORM
WATCH...

REPUBLIC              WASHINGTON            NEMAHA
MARSHALL              BROWN                 CLOUD
JACKSON               CLAY                  RILEY
POTTAWATOMIE          OTTAWA

SOME CITIES NO LONGER UNDER THE SEVERE THUNDERSTORM WATCH...

MANHATTAN             CLAY CENTER           CONCORDIA
MARYSVILLE            HIAWATHA

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 30, 12:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1225 AM CDT THU JUN 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     HAIL             FRANKFORT               39.71N 96.42W
06/30/2005  1.00 INCH        MARSHALL           KS   TRAINED SPOTTER

&&

SMITH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:14 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha46 min
Jun 30, 12:18 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa42 min
Jun 30, 1:31 AM CDTSevere Thunderstorm WarningTOPNemaha29 min
Jun 30, 3:17 AM CDTFlash Flood WarningTOPCloud3 hr
Jun 30, 12:57 PM CDTSevere Thunderstorm WarningTOPClay27 min
Jun 30, 2:03 PM CDTSevere Thunderstorm WarningTOPGeary, Wabaunsee42 min
Jun 30, 2:44 PM CDTSevere Thunderstorm WarningTOPWabaunsee46 min
Jun 30, 2:45 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee60 min
Jun 30, 3:29 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee46 min
Jun 30, 3:37 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage38 min
Jun 30, 4:14 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage46 min
Jun 30, 4:16 PM CDTSevere Thunderstorm WarningTOPFranklin, Osage44 min
Jun 30, 4:22 PM CDTTornado WarningTOPCoffey, Osage38 min
Jun 30, 4:34 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee41 min
Jun 30, 4:54 PM CDTSevere Thunderstorm WarningTOPOsage51 min
Jun 30, 4:59 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey46 min
Jun 30, 5:11 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee49 min
Jun 30, 5:42 PM CDTSevere Thunderstorm WarningTOPLyon48 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningTOPDouglas, Osage, Shawnee38 min
Jun 30, 5:59 PM CDTSevere Thunderstorm WarningTOPShawnee, Wabaunsee46 min
Jun 30, 6:30 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage45 min
Jun 30, 6:31 PM CDTSevere Thunderstorm WarningTOPLyon44 min
Jun 30, 6:33 PM CDTSevere Thunderstorm WarningTOPDickinson, Morris42 min
Jun 30, 6:44 PM CDTSevere Thunderstorm WarningTOPShawnee22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.